# SDR SIMA2011294021

- Difficulty date: October 21, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 29,386 hours, 28,824 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Pin
- Part number: 261653
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4174 THE CREW REPORTED THE SAFETY TIE FLIGHT DECK FIRE EXTINGUISHER PIN WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED SAFETY TIE ON COCKPIT FIRE EXTINGUISHER IAW EMB 145 AMM STANDARD MTX PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
